Skip to content Skip to navigation
Roll over
image to zoom
Med-Lemon Menthol Flu Remedy 18 Pack
R98.99

Med-Lemon Menthol Flu Remedy 18 Pack

Med-Lemon the flavourful cold and flu fighter – now’s a good time to feel better.
Product ID: 000000000010545966

Each sachet contains:
Aspirin 800 mg.
Caffeine 50 mg.
Ascorbic acid 45 mg.
Menthol 9.5 mg.
Sucrose 4329.7 mg.
109.8g.
Powder.
Contains aspirin - read package insert.

Product Brand Med-Lemon
Unit of Measure EA
Main Barcode 6001076001353